# SDR 2010FA0000453

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: General aviation
- Aircraft: N207SM
- Make and model: Agusta A119
- Aircraft serial: 14733
- Aircraft time: 96 hours, 88 cycles
- Engine: Pwa PT6B37A
- Engine time: 96 hours, 88 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 109001081103
- Part serial: 0163
- Condition: Loose
- Location: Throttle Sys
- Part time: 96 hours, 88 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MANUAL THROTTLE TRAINING, ON GROUND, IT WAS NOTICED THAT THROTTLES WERE NOT MOVING SYNCHRONOUSLY AND PLA INDICATION DID NOT MOVE WITH PILOT'S THROTTLE.  AIRCRAFT WAS SHUTDOWN.  AFTER TROUBLESHOOTING IT WAS FOUND THAT THE THROTTLE CONTROL BOX ASSEMBLY DID NOT TRANSMIT MOVEMENT TO THE CABLE.  THIS WAS DUE TO THE PIN WHICH LOCKS THE GEAR TO THE SHAFT HAVING BACKED OUT.  THIS PIN IS HELD IN PLACE BY STAKING IN BOTH ENDS.  NO WORK HAD BEEN PERFORMED ON THIS PART SINCE NEW.  THE COMPLETE ASSEMBLY WAS REPLACED WITH A NEW UNIT AND AIRCRAFT RETURNED TO SERVICE.  ALL INFORMATION WAS PROVIDED TO AUGUSTA SERVICE ENGINEERING AND PHILADELPHIA FACTORY QA DEPT FOR FOLLOW-UP INVESTIGATION WITH TRIUMPH CONTROLS, MFR OF THE PART.
